# SDR SWAA2022011439989

- Difficulty date: April 3, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft time: 53,727 hours, 31,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 5' LONG CRACK IN WHEEL WELL FWD BULKHEAD AT DUCT ON LT SIDE BETWEEN STATION LBL 24.92 AND LBL 10.54 / REFER TO NR-D101819 FOR WORK PERFORMED.
